manuscripta mathematica

, Volume 118, Issue 4, pp 467–483

Bounds for the relative Euler-Poincaré characteristic of certain hyperelliptic fibrations

Article

DOI: 10.1007/s00229-005-0599-5

Cite this article as:
Ishida, H. manuscripta math. (2005) 118: 467. doi:10.1007/s00229-005-0599-5

Abstract.

In this paper, we find the lower bound for the relative Euler-Poincaré characteristic of a relatively minimal hyperelliptic fibration with slope four. We prove the existence of hyperelliptic fibrations over an elliptic curve, which attain our bound.

Mathematics Subject Classification (2000)

Primary 14D05 Secondary 14J29 

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  1. 1.Mathematical InstituteTohoku UniversitySendaiJapan

Personalised recommendations